# SDR UHLA2014120700856

- Difficulty date: December 7, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N643RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000060
- Aircraft time: 28,868 hours, 17,832 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB CRACK ON RIB 11 LWR ATTACH FLANGE JUST AFT OF FWD SPAR.  CUTOFF FWD UPPER AND LOWER FLANED BOTH CRACKED .5" ON RIB 11A AND INSTALLED SHEAR CLIPS IAW ETD2014-170-103051 REV A.
